# SDR AALA2020032439007

- Difficulty date: March 22, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 57,214 hours, 23,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND MID AISLE EMERGENCY EXIT SIGN DIM. MAINTENANCE TROUBLESHOT AND FOUND BATTERY PACK INOPERABLE, REPLACED BATTERY PACK PER AMM 33-51-06.
